MAUDE Adverse Event Report: AESCULAP AG ENDURO FEMORAL COMPONENT CEMENTED F3R; KNEE ENDOPROSTHESES

AESCULAP AG ENDURO FEMORAL COMPONENT CEMENTED F3R; KNEE ENDOPROSTHESES
Model Number NB019K
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.
 
Event or Problem Description
It was reported to aesculap ag that an enduro femoral component cemented f3r (part # nb019k) was used during a procedure performed on an unknown date.According to the complainant, the enduro uncoupled with locking nut and was lying freely in the joint.The patient underwent a revision procedure on an unknown date.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision surgery.Although requested, additional information has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).Associated medwatch-reports: (400531692 - nb019k) 9610612-2021-00676 (400530846 - nr891m) involved component: nr891m (enduro meniscal component f3 12mm - lot 52095496).

Brand Name
ENDURO FEMORAL COMPONENT CEMENTED F3R
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13416980
Report Number9610612-2021-00813
Device Sequence Number14670124
Product Code KRO
UDI-Device Identifier04046963165574
UDI-Public4046963165574
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberNB019K
Device Catalogue NumberNB019K
Device Lot Number52125128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NR891M - LOT 52095496
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale